The coincidence point results and rational contractions in E(s)-distance spaces
The coincidence point results and rational contractions in E(s)-distance spaces

Maliha Rashid; Rabia Bibi; Reny George; Zoran D. Mitrovic

Volume 3, Issue 2 , June 2021, , Pages 55-67

https://doi.org/10.30495/maca.2021.1931683.1012

Abstract
  The purpose of this article is to clarify the concept of semi-interior points of positive cones by presenting some results and examples in this context.  Moreover, the new concept ...  Read More
Fixed point theorems for occasionally weakly compatible maps in neutrosophic metric spaces
Fixed point theorems for occasionally weakly compatible maps in neutrosophic metric spaces

Jeyaraman Mathuraiveeran; A.N. Mangayarkkarasi

Volume 4, Issue 2 , April 2022, , Pages 57-69

https://doi.org/10.30495/maca.2022.1943366.1035

Abstract
  In 2008, Al-Thagafi and Shahzad introduced the notion of Occasionally Weakly Compatible mappings (shortly OWC maps) which is more general than all the commutativity concepts. The purpose ...  Read More
Fixed point theorems for cyclic contractions on intuitionistic generalized fuzzy metric spaces
Fixed point theorems for cyclic contractions on intuitionistic generalized fuzzy metric spaces

Jeyaraman Mathuraiveeran; Suganthi Mookiah; A. Ramachandran

Volume 4, Issue 4 , December 2022, , Pages 57-68

https://doi.org/10.30495/maca.2022.1961664.1060

Abstract
  In this work, we have brought in the notion of cyclic contraction into the intuitionistic generalized fuzzy metric spaces. We have set up some common fixed point theorems for these ...  Read More
Bifuzzy d-algebras under norms
Bifuzzy d-algebras under norms

Rasul Rasuli

Volume 3, Issue 4 , December 2021, , Pages 63-83

https://doi.org/10.30495/maca.2021.1938454.1027

Abstract
  In this paper, by using norms (t-norms and t-conorms), we introduce the notions of bifuzzy d-algebras and bifuzzy d-ideals of d-algebras and investigate several interesting properties. ...  Read More
A novel coupled fixed point results pertinent to Ab-metric spaces with application to Integral equations
A novel coupled fixed point results pertinent to Ab-metric spaces with application to Integral equations

Ravibabu Konchada; Srinivasa Rao Chindirala; Raghavendra Naidu Chappa

Volume 4, Issue 3 , June 2022, , Pages 63-83

https://doi.org/10.30495/maca.2022.1949822.1046

Abstract
  We prove the existence and uniqueness of coupled common fixed point results in partially ordered $\mathscr{A}_b$-metric spaces in the present study. In addition to the acquired results, ...  Read More
Controlled g-frames in Hilbert C*-modules
Controlled g-frames in Hilbert C*-modules

Nabin Kumar Sahu

Volume 3, Issue 3 , September 2021, , Pages 65-82

https://doi.org/10.30495/maca.2021.1937063.1023

Abstract
  The controlled frame was introduced in 2010 by Balazs et al. [2], with the aim to improve the efficiency of the iterative algorithms constructed for inverting the frame operator. In ...  Read More
Biflatness of Banach algebras modulo an ideal
Biflatness of Banach algebras modulo an ideal

Mohammad Ali Abolfathi; Oluwatosin Temitope Mewomo

Volume 3, Issue 2 , June 2021, , Pages 68-74

https://doi.org/10.30495/maca.2021.1932071.1013

Abstract
  Biflatness of Banach algebras is one of the important topics in the study of cohomological properties of Banach algebras. This concept has a close relationship with the amenability ...  Read More